# SDR A6WA200840260

- Difficulty date: March 25, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 22,525 hours, 19,269 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD LEADING EDGE OUTBOARD SIDE UPPER RIB CORROSION.  (M) CORROSION REMOVED IAW SRM 51-21-06. (K)
